Sunday 25.6

12:30
Cinematheque TLV Theatre 1
Special Screening
Workshops
Portrait Workshop 2022
15:30
Cinematheque TLV Theatre 2
competitions
The International Competition
Program 1
5/3/0. This Will Not Be A Festival Film Ice Merchants The Things to Come
58 Minutes
20:00
HaPisga Garden, Jaffa
events
Opening Events
Opening Ceremony
60 Minutes
21:00
HaPisga Garden, Jaffa
events
Opening Events
Pre-Premiere of Shors on the Way & Shorts Animation
Novi God Maurice’s Bar Sunday In the Mountain’s Shade
65 Minutes

Monday 26.6

12:30
Cinematheque TLV Theatre 1
Special Screening
Workshops
Realism Workshop 2022
14:00
Cinematheque TLV Theatre 2
events
Industry
Directing Children
14:30
Cinematheque TLV Theatre 1
Special Screening
Tributes to Guests of Honor
160 Minutes
15:45
Cinematheque TLV Theatre 4
competitions
The International Competition
Program 2
Before Bedtime There Was Nothing Liquid Bread The Wedding Dress
84 Minutes
16:30
Cinematheque TLV Theatre 2
events
Masterclass
18:15
Cinematheque TLV Theatre 1
competitions
The Israeli Competition
Program 1
Help! I Want to Die We Need to Talk Aunt Dina See You ‘Round the Block
81 Minutes
18:30
Cinematheque TLV Theatre 2
events
Pitching
150 Minutes
19:00
Cinematheque TLV Theatre 4
competitions
The Experimental Film & Video Program Courtesy of Miki Roitman
Program 1
Honey Bunny Duracell I Once Saw a Time Traveler PRESS(ED) NO MORE CANDY FOR YOU I will take your shadow Of Course I Do
58 Minutes
20:45
Cinematheque TLV Theatre 1
competitions
The International Competition
Program 3
Resurrection Of Kisses and Capes Ours Human Resources
71 Minutes
21:00
Cinematheque TLV Theatre 3
events
Specials
“The City” Screening Israeli Premiere The City – Israeli Premier
75 Minutes

Tuesday 27.6

12:00
Cinematheque TLV Theatre 2
Special Screening
Tributes to Guests of Honor
166 Minutes
14:30
Cinematheque TLV Theatre 1
Special Screening
Tributes to Guests of Honor
92 Minutes
16:30
Cinematheque TLV Theatre 1
competitions
The International Competition
Program 4
A Conspiracy Man Close Your Eyes The Pass A Dead Marriage
61 Minutes
17:00
Cinematheque TLV Theatre 4
events
Masterclass
17:00
Cinematheque TLV New Media Space
competitions
The International Digital Media Competition
The International Digital Media Exhibition & Competition
Pioneers Shared Square Way of the Sword Inpermanance
89 Minutes
18:00
Cinematheque TLV Theatre 2
events
Pitching
120 Minutes
18:30
Cinematheque TLV Theatre 5.
Special Screening
Additional Screenings
90 Minutes
19:00
Cinematheque TLV Theatre 1
competitions
The Israeli Competition
Program 2
Scratch That Mira The Gun Night Training
73 Minutes
19:00
Cinematheque TLV Theatre 4
Special Screening
Tributes to Guests of Honor
110 Minutes
20:30
Cinematheque TLV Theatre 2
competitions
The International Competition
Program 5
Fixing Things About A Priest On Rain Boots Teatralna Station
76 Minutes
21:30
Cinematheque TLV Theatre 1
competitions
The Short Independent Competition
Program 1
Sderot Tatiana Raised by the Sun Lot’s Wife Motherland
57 Minutes

Wednesday 28.6

11:30
Cinematheque TLV Theatre 1
Special Screening
Workshops
Adaptation Workshop 2023
13:00
Cinematheque TLV Theatre 4
events
Pitching
120 Minutes
13:30
Cinematheque TLV Theatre 2
events
Industry
Better Together
14:00
Cinematheque TLV Theatre 1
competitions
The Israeli Competition
Program 3
Siba Parachutist A Strange Time To Be Alive Everybody Knows
72 Minutes
15:30
Cinematheque TLV Theatre 2
events
Masterclass
15:30
Cinematheque TLV Theatre 4
events
Specials
90 Minutes
16:30
Cinematheque TLV Theatre 1
competitions
The International Competition
Program 6
Requiem for a Whale Mon Ami Daydreaming So Vividly About Our Spanish Holidays The Leak
77 Minutes
17:00
Cinematheque TLV New Media Space
competitions
The International Digital Media Competition
The International Digital Media Exhibition & Competition
Why Do I Look at the Sky? The Me In Me Emil: A Hero’s Journey
89 Minutes
17:30
Cinematheque TLV Theatre 4
competitions
The Experimental Film & Video Program Courtesy of Miki Roitman
Program 2
La bride – The Dog’s Leash A Pigeon’s Song Compassion of Salt Night Journey The Seventh Shift Dog, Ball, Park
58 Minutes
18:00
Cinematheque TLV Theatre 5.
Special Screening
Additional Screenings
90 Minutes
19:00
Cinematheque TLV Theatre 1
competitions
The Israeli Competition
Program 4
I’m Good The Gospel According to Alain Quartet On Your Birthday
69 Minutes
20:00
Cinematheque TLV Theatre 2
competitions
The International Competition
Program 7
Superdupermegagigasingle My Other Name is Luiza The Devil
79 Minutes
21:00
Cinematheque TLV Theatre 3
Special Screening
Tributes to Guests of Honor
102 Minutes
21:30
Cinematheque TLV Theatre 1
competitions
The Short Independent Competition
Program 2
Alala Bris Cold Water
61 Minutes

Thursday 29.6

11:00
Cinematheque TLV Theatre 1
Special Screening
Workshops
Genres Workshop 2023
11:00
Cinematheque TLV Theatre 4
events
Pitching
13:30
Cinematheque TLV Theatre 2
competitions
The International Competition
Program 8
Triumph of the Actor Through Gloom All of This Belongs to You Re-record
80 Minutes
14:00
Cinematheque TLV Theatre 1
Special Screening
Tributes to Guests of Honor
104 Minutes
14:30
Cinematheque TLV Theatre 5.
Special Screening
Additional Screenings
90 Minutes
16:00
Cinematheque TLV Theatre 2
events
Masterclass
16:00
Cinematheque TLV Theatre 5.
Special Screening
Additional Screenings
90 Minutes
17:30
Cinematheque TLV Theatre 1
competitions
The Israeli Competition
Program 5
The Boy For Old Times’ Sake Bella’s Daughter Nool
78 Minutes
18:00
Cinematheque TLV Theatre 2
events
Industry
Local / Global
18:00
Cinematheque TLV New Media Space
events
Specials
Avant-garde 16mm – in partnership with “Off-Screen” Film Magazine Variations Seasons… The Last Lost Shot Point de Gaze Where Did Our Love Go?
158 Minutes
20:00
Cinematheque TLV Theatre 1
competitions
The Short Independent Competition
Program 3
Thirty Tears Old Letter to a Pig Ocean Bound
63 Minutes
20:15
Cinematheque TLV Theatre 3
Special Screening
Additional Screenings
95 Minutes
20:30
Cinematheque TLV Theatre 2
competitions
The International Competition
Program 9
In the Shade of One’s Home Worlds Burning Amid the Shadows Manar
66 Minutes
23:00
Cinematheque TLV Cinematheque Lobby
events
Specials

Friday 30.6

11:30
Cinematheque TLV Theatre 4
events
Specials
12:00
Cinematheque TLV New Media Space
events
Specials
15:00
Cinematheque TLV Theatre 2
events
Masterclass
15:15
Cinematheque TLV Theatre 1
Special Screening
Short Film Selections
The Struggle is the End Snow in September The Water Murmurs
62 Minutes
17:15
Cinematheque TLV Theatre 1
Special Screening
Short Film Selections
A Trip to the City Bien sous tous rapports Flora Mis vacaciones Blue Tongue
75 Minutes
19:00
Cinematheque TLV Theatre 2
Special Screening
Tributes to Guests of Honor
98 Minutes
19:00
Cinematheque TLV Theatre 4
Special Screening
Tributes to Guests of Honor
113 Minutes

Saturday 1.7

14:30
Cinematheque TLV Theatre 2
events
Masterclass
16:00
Cinematheque TLV Theatre 1
Special Screening
Tributes to Guests of Honor
102 Minutes
16:30
Cinematheque TLV Theatre 4
Special Screening
Additional Screenings
Tribute to Tel Aviv Cinematheque The Circus Voices
76 Minutes
18:30
Cinematheque TLV Theatre 4
Special Screening
Additional Screenings
60 Minutes
20:00
Cinematheque TLV Theatre 1
events
Closing Events
Closing Ceremony & Announcement of Festival Winners
60 Minutes